# SDR HEEA064798

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10581013
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,057 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 INBOARD ABRASION STRIP ON MAIN ROTOR BLADE HAD SEPARATION ON THE INBOARD END OF THE STRIP.
